# SDR A6WA2017050144954

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: 4442433001
- Condition: Cracked
- Location: Door Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER MOTOR MOUNT CRACKED AT THE BOTOM SIDE AT ANGLE.
